# SDR CALA2025090208340

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N14539
- Make and model: Airbus A321-271NX
- Aircraft serial: 12589
- Aircraft time: 286 hours, 100 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE ECAM WARNING CLEARED ON ITS OWN NO EVIDENCE OF SMOKE ON FWD CARGO COMPARTMENT, NO FUMES NOTED WITH BOTH PACKS RUNNING. SUSPECT MSG IS SPURIOUS REF TSM 26-16-00-810-805-A. ALSO PERFORMED GROUND SCANNING OF THE CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) - SMOKE DETECTION FUNCTION, BOTH SDF-1&2 TESTS PASSED REF AMM 26-10-00-740-802-A.
